U. Abresch, H. Rosenberg-×-r, and A. Math, A Hopf differential for constant mean curvature surfaces in S 2 × R and, pp.141-174, 2004.

K. Akutagawa-and-s and . Nishikawa, The Gauss map and spacelike surfaces with prescribed mean curvature in Minkowski $3$-space, Tohoku Mathematical Journal, vol.42, issue.1, pp.42-67, 1990.
DOI : 10.2748/tmj/1178227694

B. Daniel, Isometric immersions into S n × R and H n × R and applications to minimal surfaces, 2004.
DOI : 10.1090/s0002-9947-09-04555-3

URL : http://www.ams.org/tran/2009-361-12/S0002-9947-09-04555-3/S0002-9947-09-04555-3.pdf

U. Dierkes, S. Hildebrandt, A. Küster-and-o, and . Wohlrab, Minimal surfaces I and II, Grundlehren Math. Wiss, 1992.
DOI : 10.1007/978-3-662-08776-3

P. Duren, Harmonic mappings in the plane, Cambridge Tracts in Math, 2004.

Z. C. Han, Remarks on the geometric behaviour of harmonic maps between surfaces, Elliptic and parabolic methods in geometry, pp.57-66, 1994.

L. Hauswirth, Minimal surfaces of Riemann type in three-dimensional product manifolds, Pacific Journal of Mathematics, vol.35, issue.1, pp.91-117, 2006.
DOI : 10.1007/s002220050241

URL : https://hal.archives-ouvertes.fr/hal-00796841

K. Kenmotsu, Weierstrass formula for surfaces of prescribed mean curvature, Mathematische Annalen, vol.149, issue.2, pp.89-99, 1979.
DOI : 10.1007/BF01428799

B. Lawson, Lectures on minimal submanifolds, T1, Mathematics Lecture Series 009, Publish or Perish, 1980.

W. H. Meeks and H. Rosenberg, The theory of minimal surfaces, Comment. Math. Helv, vol.80, pp.811-858, 2005.

H. Rosenberg, Minimal surfaces in M 2 × R, Illinois J. Math, vol.46, pp.1177-1195, 2002.

R. Sa and . Earp, Parabolic and hyperbolic screw motion surfaces in H 2 × R

R. Sa, . E. Earp, and . Toubiana, Screw motion surfaces in H 2 × R and S 2 × R, Illinois J. Math, vol.49, pp.1323-1362, 2005.

R. Schoen and S. T. Yau, Lectures on harmonic maps, Proc. Lecture Notes Geom. and Topology, 1997.

L. F. Tam and T. Y. Wan, Harmonic diffeomorphisms into Cartan???Hadamard surfaces with prescribed Hopf differentials, Communications in Analysis and Geometry, vol.2, issue.4, pp.593-625, 1994.
DOI : 10.4310/CAG.1994.v2.n4.a5

T. Y. Wan, Constant mean curvature surface, harmonic maps, and universal Teichm??ller space, Journal of Differential Geometry, vol.35, issue.3, pp.643-657, 1992.
DOI : 10.4310/jdg/1214448260